# SDR DALA13016340907

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 68,090 hours, 52,563 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB DORSAL FIN FASTENER HOLE HA CORROSION 25.5" FROM L/E 7.5" DOWN FROM STA ZFS 52.267.  ON INVESTIGATION FOUND FASTENER HOLE 25.5" FROM L/E 7.5" DOWN FROM STA. ZFS 52.267 TO HAVE DRILL START IN COUNTERSINK AND NOT TO BE CORROSION.  REPAIRED DAMAGED FASTENER HOLE IAW DELTA ER/A 512980-14AD REV ORIGINAL.  ASSOCIATED ER/A 14-512980 ADDED FOR AC 0907. CORRECTION TO LOG PAGE 0819714 : AND ER/A 512980-14 PRI. REV. 1.
